# SDR SWIA200617399

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 10,272 hours, 7,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING AFT OF EXIT ROW IS INOP.  CONNECTION AT ROW 12 WET.  DRIED CONNECTION.  OPERATIONAL CHECKS GOOD.
